# SDR DL72E980707

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1223
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F1 LETTER CK, .125 INCH CRACK AT LIGHTENING HOLE IN LT TORQUE BOX VERTICLE WEB STA 1223.  ROUTED OUT DAMAGED AREA PER MM 53-11-0.
